On the Numerical Range of a Generalized Derivation

dc.contributor.authorRunji, F. M.
dc.contributor.authorAgure, J. O.
dc.contributor.authorNyamwala, F. O.
dc.date.accessioned2017-09-14T08:11:21Z
dc.date.available2017-09-14T08:11:21Z
dc.date.issued2017
dc.descriptiondoi.org/10.12988/imf.2017.611148en_US
dc.identifier.citationInternational Mathematical Forum, Vol. 12, 2017, no. 6, 277 - 283en_US
dc.identifier.urihttp://karuspace.karu.ac.ke/handle/20.500.12092/2009
dc.language.isoenen_US
dc.subjectNumerical rangeen_US
dc.subjectGeneralized Derivationen_US
dc.titleOn the Numerical Range of a Generalized Derivationen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Thumbnail Image
Name:
F. M. Runji.pdf
Size:
191.12 KB
Format:
Adobe Portable Document Format
Description:
Full Text

License bundle

Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.62 KB
Format:
Item-specific license agreed upon to submission
Description: